# SDR 3EJA202508150005

- Difficulty date: July 25, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N855JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605064
- Aircraft time: 10,942 hours, 8,631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: No Indication
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, HAD NO GREEN LIGHT, LEFT MAIN GEAR INDICATION. WENT AROUND,  TOWER SAID THAT ALL THREE GEAR APPEARED TO BE DOWN. CND. SWUNG GEAR NUMEROUS TIMES.
